# SDR UPS08553398

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 12,620 hours, 20,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MCB LBL45, BS 900 - 1040, SEAT TRACK O/B FLANGE UPPER SURFACE HAS CORROSION AT NUMEROUS FASTENER HOLES.  REPAIRED CORRODED SEAT TRACK FLANGE PER UPS EO B757-5310-30643-A.
